# SDR 2010F00154

- Difficulty date: July 9, 2010
- Submitted: July 9, 2010
- Operation: General aviation
- Aircraft: N711N
- Make and model: Snias AS350B2
- Aircraft serial: 4465
- Aircraft time: 178 hours, 1,994 cycles
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3210 · Main Landing Gear
- Part: Crosstube
- Part number: 350A41108702
- Condition: Cracked
- Location: Mlg
- Part time: 178 hours, 1,994 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE 100 HR INSPECTION, FOUND MULTIPLE CRACKS IN THE AFT CROSSTUBE: RT SADDLE ATTACHING THE RT SKID TUBE.  THE ACFT HAS NO HISTORY OR REPORTED INCIDENT THAT WOULD/COULD OF SUBJECTED THE CROSSTUBE TO DAMAGE.
